MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME BLADES

ZIMMER SURGICAL, INC. DERMATOME BLADES
Catalog Number 00880000010
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes Skin Tears (2516); Unspecified Tissue Injury (4559)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure that there was an uneven graft thickness.There is no harm or delay reported.Due diligence is in progress and no additional information is available till date.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - taiwan.
 
Event or Problem Description
It was reported during the procedure that there was an uneven graft thickness.Skin graft was damaged and unusable requiring a new graft to be harvested.No delay was noted.Diligence is complete.No further information is available.
 
Additional Manufacturer Narrative
Following sections were updated or corrected: b4, b5, b1, b2, d2, g1, g3, g6, h1, h2, h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h7, and h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.An image of a skin graft was provided that showed an incomplete skin graft with a middle strip.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to device design and manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DERMATOME BLADES
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21918372
Report Number0001526350-2025-00559
Device Sequence Number15680381
Product Code GFD
UDI-Device Identifier00889024375895
UDI-Public(01)00889024375895(17)280213(10)65648460
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00880000010
Device Lot Number65648460
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/30/2025
09/26/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/02/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ZFA 2023-00208
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK DERMATOME.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown